Facebook Pixel
EmpowHER Guest

my girlfreind used to have normal periods but two month ago she had sivere bleeding and pain during period which was completely abnormal ,did she took ipill and this caused her pain and bleeding.

By Anonymous July 7, 2013 - 10:06pm
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Many women after taking an emergency pill will experience changes on their next period.  Such as an earlier or later, cramping, nausea, vomiting and headache. The symptoms might be due to the pill.



July 8, 2013 - 4:37am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.